MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP MEDL DSTL HUMERUS PL 4H/RT/108MM-LONG; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP MEDL DSTL HUMERUS PL 4H/RT/108MM-LONG; PLATE, FIXATION, BONE
Model Number 02.117.404
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent hardware removal on (b)(6) 2019.A variable angle locking compression plate (lcp) medial plate broke into two (2) pieces within a month of surgery while the other plates stayed intact and no screws were broken.Surgeon replaced the medial plate and added unknown screws to the lateral plate.Surgeon performed initial surgery on (b)(6) 2018 on the distal humerus of a patient.During surgery the surgeon placed an olecranon plate, medial plate, and lateral plate on the patient.It is unknown if there was surgical delay.Procedure outcome and patient status are unknown.Concomitant device: screws (part/lot unknown, quantity unknown); olecranon plate (part/lot unknown, quantity 1); lateral plate (part/lot unknown, quantity 1).This report is for a medial plate.This is report 1 of 1 for (b)(4).
 
Event or Problem Description
It was further reported that broken devices were removed.Procedure was completed successfully with no delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history records review was completed for part: 02.117.404, lot: 9355273.Manufacturing location: mezzovico, release to warehouse date: feb 03, 2015.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.The raw material was confirmed to be correct per the specification with no non-conformance noted.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM/3.5MM VA-LCP MEDL DSTL HUMERUS PL 4H/RT/108MM-LONG
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8370966
Report Number2939274-2019-56671
Device Sequence Number11063698
Product Code HRS
UDI-Device Identifier10886982036568
UDI-Public(01)10886982036568
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.117.404
Device Catalogue Number02.117.404
Device Lot Number9355273
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2019
Supplement Date Received by Manufacturer02/27/2019
03/26/2019
Initial Report FDA Received Date02/26/2019
Supplement Report FDA Received Date03/22/2019
03/26/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight76